MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY HXPE LINER CONSTRAINED KK 32; PROTHESIS, HIP

ZIMMER BIOMET, INC. CONTINUUM TRILOGY ALLOFIT LONGEVITY HXPE LINER CONSTRAINED KK 32; PROTHESIS, HIP
Catalog Number 00875801232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a revision, the liner size that was needed was missing from the kit and the procedure needed to be aborted.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: ireland.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure on an unknown date.Subsequently, the patient was revised to change the poly liner due to unknown reasons.A washout was also performed.Attempts were made and no further information would be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: b3; b5; d6b; g3; h2; h6.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
CONTINUUM TRILOGY ALLOFIT LONGEVITY HXPE LINER CONSTRAINED KK 32
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21514319
Report Number0001822565-2025-00519
Device Sequence Number8020358
Product Code JDI
UDI-Device Identifier00889024151857
UDI-Public(01)00889024151857(17)2600728(10)66138058
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00875801232
Device Lot Number66138058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/30/2025
07/08/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date06/05/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown